# SDR SWAA2023110917541

- Difficulty date: November 3, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT RH OVERWING EXIT LOWER INTERNAL AND LH FWD FUSELAGE EXTERNAL. / [01] REMOVED AND REPLACED L/H FWD FUSELAGE EXTERNAL EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. PERFORMED INSTALLATION TEST: PASSED REMOVED AND REPLACED BATTERY PACK M1669 AS PER B737 REF AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST: PASSED.;[02] VERIFIED STEP 1.
